ID 135
Author
Kuwabara, Ruishi Department of Mathematical and Natural Sciences, Faculty of Integrated Arts and Sciences, The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
This paper considers Maslov's quantization condition for the dynamical system in a magnetic field on the basis of the theory of Fourier integral operators. As a result, it is clarified that a quasi-classical eigenvalue (energy level) according to the quantization rule provides an approximation of order h^2 to the true eigenvalue of the Schrodinger operator.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
33
Start Page
33
End Page
54
Sort Key
33
Published Date
2000-01-29
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology